Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call

Sanskruti Clinic

Psychologist Clinic

E-7, Dnyansadhana CHS Navi Mumbai
1 Doctor
Book Appointment
Call Clinic
Sanskruti Clinic Psychologist Clinic E-7, Dnyansadhana CHS Navi Mumbai
1 Doctor
Book Appointment
Call Clinic
Report Issue
Get Help
Services
Feed

About

Customer service is provided by a highly trained, professional staff who look after your comfort and care and are considerate of your time. Their focus is you....more
Customer service is provided by a highly trained, professional staff who look after your comfort and care and are considerate of your time. Their focus is you.
More about Sanskruti Clinic
Sanskruti Clinic is known for housing experienced Psychologists. Mr. Kiran Kadam, a well-reputed Psychologist, practices in Navi Mumbai. Visit this medical health centre for Psychologists recommended by 40 patients.

Location

E-7, Dnyansadhana CHS
Navi Mumbai, Maharashtra - 410210
Get Directions

Doctor in Sanskruti Clinic

View All
View All

Services

View All Services

Submit Feedback

Submit a review for Sanskruti Clinic

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

How do I let go of toxic emotions by myself after a break up? I'm miserable 24/7, I don't remember when was I last happy, and nothing makes me laugh anymore which is sad since I used to be known for my sense of humor.

MD - Psychiatry
Psychiatrist, Ahmedabad
How do I let go of toxic emotions by myself after a break up? I'm miserable 24/7, I don't remember when was I last ha...
First. Stop trying and stop making efforts to feel good. Accept it. Whatever has happened. It has happened and can't be changed. Acceptance here has a deeper meaning. U need to develop to a level where you don't love nor hate nor have any grudges for that person. When you can't solve the problem, change your perception of looking at the problem. Regular daily gymming and rigorous sports activities will also help you in it. U can contact me for further sessions.
Submit FeedbackFeedback

I am a physically fit man of 55. Suffering from depression for last 10 years. If any unfavorable situation appears I become aggressive and mostly tensions. Whenever I face unfavorable situation in my family the thoughts of suicide comes on my mind. But taking Feliz s plus for s long when I break the dose the problem increases. Now I am taking Feliz s plus and stressnill each tab. At night. How long should I take this medicine. Should I continue or it should be changed.

MD - Psychiatry
Psychiatrist, Ahmedabad
I am a physically fit man of 55. Suffering from depression for last 10 years. If any unfavorable situation appears I ...
If you wanna decrease the dose, you should start exercising daily. Like real rigorous physical exercise. The endorphins released out of it will help you feel better and you can eventually decrease the dose. Although, taking Feliz S plus for years and decades doesn't produce much of problems except Sexual Dysfunctions.
Submit FeedbackFeedback

My son is 30 years old .he takes alcohol last 4 or 5 years. Some time he takes medicine for doctors advice and he is ok. But after 5 month he start again. What can we do, thank you.

Ph.D clinical psychology, M.Phil - Clinical Psychology
Psychologist, Mumbai
Please contact Alcoholics Anonymous. Also a psychiatrist for deaddiction. Ideally he Aldo needs psychotherapy with an experienced therapist to help address his internal pain, belief systems and coping methods. All the best!
Submit FeedbackFeedback

Suffering from severe anxiety and depression. Feels breathless and heart beat high at several instances. Husband not understands and children not close to me neither listens nor study. Husband remains do much buzy, if I tells him my problem most of time he listens and rest time get irritated. I also get irritated and tell keep on saying past talks tht disturbed me. please help me. Wht should I do?

MBBS Bachelor of Medicine and Bachelor of Surgery, Diploma in Psychological Medicine-DPM, MD - Psychiatry
Psychiatrist, Mumbai
Suffering from severe anxiety and depression. Feels breathless and heart beat high at several instances. Husband not ...
I think you should consult a psychiatrist nearby you. As all dis problems hv to b discussed face to face. And you will surely get solution for years problem. And you will come out of it.
Submit FeedbackFeedback

My Anxiety disorder & treatment was from 2007 to 2012 with Cipralex. From 2013 to 2017, I was fine and not taking any kind of medicine. But suddenly 2 months before l faced anxiety attack & sleep problems. From 2 months I am with Cipralex 5 mg per day & lorazepam 0.5 mg per day. But symptoms not reduced as expected. Is it due to lorazepam? I want to quit lorazepam 0.5 mg. Please advice me, ls there any kind of procedure to quit or simply I can stop 0.5 mg of lorazepam?

Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Noida
My Anxiety disorder & treatment was from 2007 to 2012 with Cipralex.
From 2013 to 2017, I was fine and not taking any...
Mr. lybrate-user As you asked about your Anxiety and sleeping problems I would like to advise you that these symptoms are relatively linked with nervous system and excessive negligence in the daily routines and behaviour. I would like to advise you to follow regular daily routines of getting all dietary measures and daily behaviours as well as yoga and exercise every day. You may start Anulom Vilom pranayam 5 minutes two times daily. You may do meditation for 20 minutes two times daily. You may use light vegetarian food Khichari and Dariya with moong daal and green vegetables and Warm milk boiled with haldi including ghee and nuts every day before going to bed and at breakfast. You may use ASHWAGANDHA powder mixed with ginger and haldi in warm milk .Go to bed before 11 pm and getup early morning before sunrises. Drink Two glass of warm water boiled with ginger, Saumph and Ajwayan seeds the go for a walk for one hour every day before sunrises. Do some yoga and exercise in open air. Avoid hot spiced and sour products as well as Nonveg and heavy proteins. Continue the above mentioned tips for 3 months regular. It will help you lot to eliminate toxins accumulated in the form of acid that vitiate the metabolic imbalances resulting toxins accumulated in the nervous system resulting nervousness and stresses and strains.
Submit FeedbackFeedback

Hi, My husband in front of all become very good and lovable but at alone he don't want to see my face he didn't understand me and never talk with and not understanding my feelings so that I decided I have to quit my life.

Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Noida
Hi,  My husband in front of all become very good and lovable but at alone he don't want to see my face he didn't unde...
Hello Lybrate user Never do such decisions. It's not right dicision. You may win your husband through your love. Try to understand his problems and help him with your love. He will be perfectly helpful for you and love you.
Submit FeedbackFeedback

For Schizophrenia. Which is other best medicine. Currently am at risperidone 2 mg. But auditory hallucinations are not controlled yet! Any suggestions for diet etc pls suggest.

M.B.B.S., D.N.B. (Psychiatry)
Psychiatrist, Panchkula
Hello, Every antipsychotic medication is equally efficacious. If there is partial response then medication dose need to be increased and if there is no response than drug is supposed to be changed. Important part being dose given at a range which is effective. Do not switch to other drug until given at required effective dosage and for required period of time. At 57 years usually the dosage is kept low and gradually increased to monitor side effects. It is advisable to have healthy meals and regular exercise as these drugs increases chances of weight gain and its further consequences. You can contact for any further help.
1 person found this helpful
Submit FeedbackFeedback

I have anxiety problem since I was a child. My stomach gets upset when I go outside of room or meet someone, during meetings and interviews. How to deal this problem.

Counselling Psychologist
Psychologist, Thane
I have anxiety problem since I was a child. My stomach gets upset when I go outside of room or meet someone, during m...
Hello librate user, some level of anxiety is ok as it helps to take certain positive steps ahead of time, however if it is comming in way of life creating problem you need to take a counselling session. I do take counselling online.
Submit FeedbackFeedback

Sir since last 5 months my behaviour is changed I get angry in little things and feels like I am going to die Whenever I get angry I wanted to do suicide and I over react on little things Is this any psychological problem? This happening after I turned 18.

M PHIL (Clinical Psychology)
Psychologist, Delhi
Yes. It is psychological problem. You need some anger management sessions from clinical psychologist. It will help you to manage your anger in a better way. You can also consult me online through Lybrate or visit any clinical psychologist for sessions.
Submit FeedbackFeedback

Sir I had loose somebody who is very close to me and since get depressed mostly all the time sir help me to recover.

M PHIL (Clinical Psychology)
Psychologist, Delhi
Sir I had loose somebody who is very close to me and since get depressed mostly all the time sir help me to recover.
Loss of your loved one is always take a troll on your mental health. You go for some healing sessions. Clinical psychologist can help you in this regard. You can take online sessions from me through Lybrate. Or visit any clinical psychologist near you.
Submit FeedbackFeedback
View All Feed

Near By Clinics